# SDR 95ZZZM30

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION LEFT INBOARD FLAP P/N 65B620701 LOWER SURFACE DELAMINATED AT INBOARD TRAILING EDGE.  REPAIRED PER BOEING SRM 51-40-15.
